# SDR AU970389

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 122005212
- Condition: Cracked
- Location: Ail Structure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AILERON HINGE ATTACHMENT ANGLE CRACKED FROM BOTTOM RELIEF NOTCH - CRACK LENGTH APPROXIMATELY 6.35MM (0.25IN)
